# SDR DALA2018120306965

- Difficulty date: December 3, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 82,588 hours, 63,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS INOP AT L2 DOOR. REMOVED AND REPLACED BATTERY PACK B5-209. LIGHTS OPS CHECK GOOD REF MD88 AMM 33-53. (LP5037553)
